# SDR HEEA079512

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,527 hours
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Indicator
- Part number: 209070262101
- Part serial: 89061359
- Condition: Inoperative
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEMPERATURE NEEDLE GOES TO ZERO. REPLACED WITH SERVICEABLE PART.
